Mathematical foundations of semantic programming
Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1324-1328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_6_a9,
author = {S. S. Goncharov and D. I. Sviridenko},
title = {Mathematical foundations of semantic programming},
journal = {Doklady Akademii Nauk},
pages = {1324--1328},
year = {1986},
volume = {289},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a9/}
}
S. S. Goncharov; D. I. Sviridenko. Mathematical foundations of semantic programming. Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1324-1328. http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a9/